Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Sufficient conditions for the general problem of Mayer with variable end points


Author: M. R. Hestenes
Journal: Trans. Amer. Math. Soc. 35 (1933), 479-490
MSC: Primary 49K05
DOI: https://doi.org/10.1090/S0002-9947-1933-1501696-6
MathSciNet review: 1501696
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [XIII] Mayer, Zur Aufstellung der Kriterion des Maximums und Minimumsder einfachen Integrale bei variablen Grenzwerten, Leipziger Berichte, vol. 36 (1884), pp. 99-128, vol. 48 (1896), pp. 436-465.
  • [XIV] Hahn, Ueber Variationsprobleme mit variablen Endpunkten, Monatshefte für Mathematik und Physik, vol. 22 (1911), pp. 127-136. MR 1548124
  • [XV] Hancock, Theory of Maxima and Minima, Ginn and Company, 1917.
  • [XVI] Bliss and Hestenes, Sufficient conditions for a problem of Mayer in the calculus of variations, these Transactions, vol. 35 (1933), pp. 305-326. MR 1501685
  • [XVII] Morse, Sufficient conditions in the problem of Lagrange with fixed end points, Annals of Mathematics, (2), vol. 32 (1931), pp. 567-577. MR 1503017

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49K05

Retrieve articles in all journals with MSC: 49K05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1933-1501696-6
Article copyright: © Copyright 1933 American Mathematical Society

American Mathematical Society